On homomorphisms between products of median algebras - Archive ouverte HAL Access content directly
Journal Articles Algebra Universalis Year : 2017

On homomorphisms between products of median algebras

(1) , (2) , (3)
1
2
3

Abstract

Homorphisms of products of median algebras are studied with particular attention to the case when the codomain is a tree. In particular, we show that all mappings from a product $\mathbf{A}_1\times \cdots \times \mathbf{A}_n$ of median algebras to a median algebra $\mathbf{B}$ are essentially unary whenever the codomain $\mathbf{B}$ is a tree. In view of this result, we also characterize trees as median algebras and semilattices by relaxing the defining conditions of conservative median algebras.
Fichier principal
Vignette du fichier
Median_preserving_trees-Revised-02.01.2017.pdf (370 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01500223 , version 1 (02-04-2017)

Identifiers

Cite

Miguel Couceiro, Stephan Foldes, Gerasimos C. Meletiou. On homomorphisms between products of median algebras. Algebra Universalis, 2017, 78 (4), pp.545-553. ⟨10.1007/s00012-017-0468-6⟩. ⟨hal-01500223⟩
216 View
130 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More